# SDR AWXA0001565

- Difficulty date: March 30, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 48,290 hours, 29,936 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546533503
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 500 FRAME ELONGATED HOLES IN LOWER WEB BETWEEN  STR 28R AND 28L.  FABBED, DRILLED AND INSTALLED REPAIR DOUBLER, FILLERS AND CLIPS IAW AWA ER 03-5332-01087-DD1.
